# SDR A6WA202102177651

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R31145140
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS 544.00+4.5 AND RBL 42 HAS CORROSION AROUND NUT PLATE HOLE.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 544.00+4.5 RBL 42. 1.0 INCH WIDE X 2.0 INCH LONG.  PREFORMED HFEC, NO DEFECTS NOTED. PERFORMED UT THICKNESS CHECK .075  REMAINING. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF REO 601R-53+41-666 REV C 2012-11-06.
